# SDR FDEA202504160597

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57110530210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL   COMPLIED WITH EO 6-5710-E0342809 D P1. TITLE: WINGS - CENTER WING BOX - INSPECTION OF   REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE. SBÏ¿½S A300-57-6049 R08, A300-57-  6086 R07, A300-57-6121 IR & 300-57-6050 R03. REPAIRED THE CENTER WING BOX REAR SPAR AND   BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE CRACKED FASTENER "I" HOLE. THIS   IS CATEGORY A REPAIR. MINOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57103926 FOR WORK   DETAILS.
